# SDR UPS02837487

- Difficulty date: December 30, 2001
- Submitted: January 24, 2002
- Operation: Air carrier
- Aircraft: N702UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45902
- Aircraft time: 65,998 hours, 23,992 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 STA 1860 LONG 3R CLIP/SHEAR TIE IS CRACKED.  STOP DRILLED CRACK, NDT VERIFIED NO CRACKS.  FABRICATED AND INSTALLED REPAIR ANGLES IAW SRM 53-2-0 FIG 1B.
